On the transformation equation for the partition generating function.
Aequationes mathematicae, Tome 21 (1980), pp. 44-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transformation equation, partition generating function, number of unrestricted partitions
@article{AM2_1980__21_182415,
author = {B. Richmond and G. Szekeres},
title = {On the transformation equation for the partition generating function.},
journal = {Aequationes mathematicae},
pages = {44--48},
year = {1980},
volume = {21},
zbl = {0439.10035},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__21_182415/}
}
B. Richmond; G. Szekeres. On the transformation equation for the partition generating function.. Aequationes mathematicae, Tome 21 (1980), pp. 44-48. http://geodesic.mathdoc.fr/item/AM2_1980__21_182415/